MathSciNet Relay Station
MathSciNet bibliographic data
MR2165422 (2006e:47090) 47H05 (47J20 47J25 49J53 65J15)
Zeng, Lu-Chuan; Guu, Sy-Ming; Yao, Jen-Chih Characterization of $H$-monotone operators with applications to variational inclusions. Comput. Math. Appl. 50 (2005), no. 3-4, 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement